# SDR GTIA20130327602

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 23,967 hours, 11,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  R & R EXIT SIGN IAW AIRCRAFT MM.  FOUND CONNECTORS SWAPPED.  CONNECTORS CONNECTED IAW MM.  OP CHECKED PERFORMED, OPS CHECK GOOD.
